# SDR AALA201703209037

- Difficulty date: March 17, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,939 hours, 11,322 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT LIGHT INOPERATIVE,  WALL MOUNTED SMALL LIGHTS AT 3L/3R DOORS.  MAINTENANCE FOUND CONNECTORS LOOSE AT BOTH DOORS.  RECONNECTED THE CONNECTORS.  AIRCRAFT WAS GROUNDED.
